# SDR SWAA2024072405241

- Difficulty date: June 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS344+5 RBL51 WL208.<[01] REMOVED AND REPLACED INTERCOSTAL BS344 TO BS360 RBL51 IAW SRM 51-40-02 DWG# 141A5400;[02] VERIFIED CARD COMPLETE;[03] VERIFIED RII ITEMS COMPLETE
